Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 52, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 3, 2014, 2:49 PM CDT for Boyd County, Holt County, Nebraska. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2014, 2:49 PM CDT (19:49 UTC)
- Expired
- Jun 3, 2014, 3:14 PM CDT
- In force
- 25 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Boyd County, NE, Holt County, NE
The radar
The Sioux Falls radar (KFSD), 163 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 9:36 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Jun 3, 1:12 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 7.8 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 966 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
856
WUUS53 KLBF 031949
SVRLBF
NEC015-089-032030-
/O.NEW.KLBF.SV.W.0052.140603T1949Z-140603T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
249 PM CDT TUE JUN 3 2014
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BOYD COUNTY IN NORTH CENTRAL NEBRASKA...
NORTHEASTERN HOLT COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 330 PM CDT
* AT 247 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF BRISTOW...AND MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BRISTOW...GROSS...LYNCH...MONOWI...SCOTTVILLE...REDBIRD STATE
WILDLIFE MANAGEMENT AREA AND DORSEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4295 9846 4292 9836 4289 9832 4288 9830
4262 9830 4261 9831 4269 9882 4296 9883
4300 9849
TIME...MOT...LOC 1949Z 270DEG 42KT 4279 9864
HAIL...1.00IN
WIND...60MPH
$$
BUTTLER3 follow-up statements
991
WWUS53 KLBF 031957
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
257 PM CDT TUE JUN 3 2014
NEC015-089-032030-
/O.CON.KLBF.SV.W.0052.000000T0000Z-140603T2030Z/
BOYD NE-HOLT NE-
257 PM CDT TUE JUN 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
HOLT AND EASTERN BOYD COUNTIES UNTIL 330 PM CDT...
AT 252 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BRISTOW...AND
MOVING EAST AT 45 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LYNCH...MONOWI...SCOTTVILLE...REDBIRD STATE WILDLIFE MANAGEMENT AREA
AND DORSEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4295 9846 4292 9836 4289 9832 4288 9830
4262 9830 4261 9831 4269 9882 4296 9883
4300 9849
TIME...MOT...LOC 1957Z 270DEG 40KT 4279 9853
HAIL...1.75IN
WIND...60MPH
$$
BUTTLER670
WWUS53 KLBF 032002
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
302 PM CDT TUE JUN 3 2014
NEC015-089-032030-
/O.CON.KLBF.SV.W.0052.000000T0000Z-140603T2030Z/
BOYD NE-HOLT NE-
302 PM CDT TUE JUN 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
HOLT AND EASTERN BOYD COUNTIES UNTIL 330 PM CDT...
AT 301 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
LYNCH...AND MOVING EAST AT 45 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
MONOWI AND DORSEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4295 9846 4292 9836 4289 9832 4288 9830
4262 9830 4261 9831 4269 9882 4296 9883
4300 9849
TIME...MOT...LOC 2003Z 270DEG 40KT 4276 9844
HAIL...1.75IN
WIND...70MPH
$$
BUTTLER877
WWUS53 KLBF 032014
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
314 PM CDT TUE JUN 3 2014
NEC015-089-032024-
/O.CAN.KLBF.SV.W.0052.000000T0000Z-140603T2030Z/
BOYD NE-HOLT NE-
314 PM CDT TUE JUN 3 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HOLT AND EASTERN
BOYD COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 7 PM CDT.
LAT...LON 4295 9846 4292 9836 4289 9832 4288 9830
4262 9830 4261 9831 4269 9882 4296 9883
4300 9849
TIME...MOT...LOC 2014Z 270DEG 40KT 4270 9827
$$
BUTTLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 1:13 PM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jun 3, 1:13 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 113 PM CDT TUE JUN 3 2014 .SYNOPSIS... ISSUED AT 351 AM CDT TUE JUN 3 2014 ON THE 07Z MSL PLOT/ANALYSIS...LOW LEVEL FEATURES OF SPECIAL INTEREST INCLUDE A FRAGMENTED BOUNDARY OR FRONT ACROSS NORTHERN NEBRASKA TO ABOUT MULLEN...THEN INTO COLORADO AROUND DENVER. ANOTHER FRONT WAS INDICATED NORTHEAST TO SOUTHWEST KANSAS AND INTO SOUTHEAST COLORADO. THE WATER VAPOR IMAGERY SHOWED A BOUNDARY FROM WESTERN NEBRASKA THROUGH SOUTHERN WYOMING TO NORTHEAST UTAH. THE 06Z DERIVED PRECIPITABLE WATER FROM GOES AND SATELLITE MICROWAVE SHOWED THE MOISTURE PLUME EXTENDING ACROSS THE NEBRASKA PANHANDLE INTO SOUTHWEST NEBRASKA WITH VALUES OF 20-25MM. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 351 AM CDT TUE JUN 3 2014 THE SEVERE THUNDERSTORM AND TORNADO THREAT ARE THE CRITICAL FORECAST ISSUES TODAY FOR WESTERN AND NORTH CENTRAL NEBRASKA. THE POSITION OF THE FRONT AND DRY LINE ARE THE KEY TO TYING DOWN THE LOCATIONS OF SEVERE WEATHER AND TORNADOES. THE HIGH RAP13 AND NAM12 ARE IN DECENT AGREEMENT IN THAT SENSE. THERE ARE SOME DIFFERENCES IN THE LOCATION OF THE MOST FAVORABLE ROTATIONAL PARAMETERS SUCH AS 0-3KM HELICITY AND THE 0-2KM LAYER VORTICITY GENERATION PARAMETER. FOR 18Z...HIGH RESOLUTION SHORT RANGE PROJECTIONS OF THE 0-2KM THETA-E FIELDS SHOW THE FRONT ACROSS NORTH CENTRAL TO SOUTHEAST NEBRASKA WITH THE DRY LINE ACROSS EXTREME EASTERN NEBRASKA. TOWARD 21Z...THE DRY LINE BEGINS TO BULGE INTO EXTREME SOUTHWEST NEBRASKA. WITH THE FRONT CONTINUING ACROSS NORTH CENTRAL TO SOUTHEAST NEBRASKA. AT 00Z...THE CLOSED SURFACE LOW IS NORTH OF OGALLALA WITH THE DRY LINE BULGING TO NORTH PLATTE. AT 15Z...THE HIGHEST CONDENSATION PRESSURE (900MB BASED)...THE STRONGEST VORTICITY GENERATION PARAMETER GRADIENT ARE LOCATED AND THE HIGHEST 0-2KM HELICITY COMBINE APPROXIMATELY ALONG A VALENTINE-THEDFORD-NORTH PLATTE LINE. AS A RESULT...IT IS REASONABLE TO BELIEVE THAT THE BEST POTENTIAL FOR TORNADO DEVELOPMENT IS ALONG THAT LINE AND NORTH AND EAST OF IT. SUPERCELL MOVEMENT IS LIKELY TO BE ACROSS THE SURFACE BOUNDARIES...SO CELLS SHOULD CLUSTER AND DEVELOP FAIRLY QUICKLY INTO ONE OR MORE QUASI-LINEAR CONVECTIVE SYSTEMS...PROBABLY BY MID AFTERNOON. BY 21Z...THE BEST TORNADIC POTENTIAL SHIFTS TO NORTHEAST NEBRASKA. HOWEVER...THE DRY LINE BULGING INTO SOUTHWEST NEBRASKA WILL CREATE A THREAT OF LARGE HAIL AND DAMAGING WIND FOR THE AREA SOUTH AND WEST OF AN OSHKOSH-NORTH PLATTE-MCCOOK LINE. IT DOES APPEAR THAT THE POTENTIAL OF SEVERE WEATHER WILL BE OUT OF WESTERN AND NORTH CENTRAL NEBRASKA BY LATE AFTERNOON TO EARLY EVENING. .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 351 AM CDT TUE JUN 3 2014 MAIN FORECAST ISSUES THROUGH THIS PERIOD INCLUDE TIMING OF PRECIPITATION CHANCES AND TEMPERATURES AS SEVERAL WEAK SYSTEMS MOVE ACROSS THE AREA. THERE IS FAIR AGREEMENT AMONG THE MODELS IN THE GENERAL WEATHER PATTERN PATTERN THROUGH THE WEEKEND. THE UPPER LEVEL RIDGE OVER NORTHERN MEXICO INTO THE SOUTHERN PLAINS WILL MEANDER EAST TO THE TEXAS/LOUISIANA AREA BY THE WEEKEND...BUT WILL DEAMPLIFY AS SEVERAL TROUGHS MOVE OUT OF CANADA AND THE PACIFIC TO FLATTEN OUT THE FLOW. THESE SHORTWAVE TROUGHS ARE LOOKING TO MOVE ACROSS THE AREA ABOUT EVERY 12-36 HOURS WEDNESDAY THROUGH SATURDAY. HAVE ATTEMPTED TO REFINE TIMING OF SOME OF THE PRECIPITATION CHANCES AS IT IS LIKELY THERE WON/T BE SHOWERS AND STORMS ONGOING THROUGH EVERY PERIOD OF THE FORECAST. THAT BEING SAID...WITH THE QUICK MOVING SHORTWAVES...THERE IS ENOUGH DIFFERENCES IN MODEL SOLUTIONS TO KEEP FROM BEING ABLE TO PULL CHANCES FROM TOO MANY PERIODS. STARTING ON WEDNESDAY...WEAK RIDGING WILL BUILD IN OVER THE CENTRAL PLAINS BEHIND THE DEPARTING SHORTWAVE TROUGH THAT WILL BRING THE ACTIVE WEATHER TO THE AREA TODAY. THERE MAY BE SOME LINGERING SHOWERS STILL OVER THE EASTERN PARTS OF THE FORECAST AREA WEDNESDAY MORNING...BUT THIS SHOULD MOVE OUT FAIRLY EARLY IN THE MORNING LEAVING THE FORECAST GENERALLY DRY. THE LATEST MODEL RUNS ARE A BIT FASTER PUSHING THE SURFACE HIGH EAST WHICH BRINGS THE RETURN SOUTHERLY FLOW INTO THE WESTERN PART OF THE AREA...SO EXPECTING A FAIRLY GOOD GRADIENT IN HIGH TEMPERATURES WEDNESDAY. A SHORTWAVE TROUGH WILL MOVE INTO THE NORTHERN AND CENTRAL PLAINS WEDNESDAY NIGHT TO BRING CHANCES FOR SOME SHOWERS AND THUNDERSTORMS LATE WEDNESDAY AFTERNOON OVER THE NORTHERN PANHANDLE AND THEN TRACKING EAST INTO THE DAY THURSDAY. STORMS THAT DEVELOP WEDNESDAY AFTERNOON HAVE THE POTENTIAL TO BE STRONG AS THEY MOVE INTO THE FORECAST AREA DUE TO DEEP LAYER SHEAR BEING AT 40-50KTS ALONG WITH 1500-2500 J/KC OF MU CAPES. THINKING THE SEVERE THREAT WILL BE PREDOMINANTLY NORTHWEST OF THE LOCAL AREA AS THE STORMS LOOK TO MOVE INTO THE FORECAST AREA IN THE EVENING AND WITH CAPE AND SHEAR BOTH DIMINISHING...UNSURE OF HOW LONG ACTIVITY WILL SUSTAIN ITSELF. A WEAK LOW LEVEL JET DOES DEVELOP IN THE EVENING WHICH COULD HELP FUEL THE STORMS...BUT AGAIN ITS WEAK SO ALTHOUGH A SEVERE STORM OR TWO CAN/T BE RULED OUT...DON/T EXPECT ANY WIDESPREAD SEVERE STORMS. THROUGH THURSDAY MODELS HAVE A SURFACE LOW OVER MANITOBA WITH A WARM FRONT DOWN THROUGH CENTRAL NEBRASKA AND A COLD FRONT UP THROUGH MONTANA. MODELS WANT TO CONTINUE SHOWER AND THUNDERSTORM ACTIVITY THROUGH MUCH OF THE DAY AS WEAK IMPULSES OF ENERGY IN THE MID LEVELS PUSH ACROSS THE CENTRAL PLAINS AHEAD OF A SHORTWAVE TROUGH PUSHING INTO THE CALIFORNIA COAST. THEN AS THE TROUGH MOVES INTO THE ROCKIES AND TOWARDS THE PLAINS THROUGH FRIDAY NIGHT CHANCES FOR SHOWERS AND THUNDERSTORMS WILL INCREASE. DO THINK ACTIVITY WILL BE FAIRLY WIDESPREAD INTO THE DAY SATURDAY AS ANOTHER SHORTWAVE TROUGH WILL MOVE OUT OF THE PACIFIC NORTHWEST AND INTO THE NORTHERN PLAINS TO ENHANCE THE LARGE-SCALE LIFT. AT THIS TIME...IT IS TO EARLY DISCERN CHANCES FOR SEVERE STORMS FOR THURSDAY AND FRIDAY. PARAMETERS ARE SHOWING THAT SOME STRONG TO SEVERE STORMS CAN/T BE RULED OUT BUT AT THIS TIME JUST DON/T SEE A PARTICULARLY STRONG SET-UP FOR A LARGE SEVERE WEATHER OUTBREAK IN THESE TIME PERIODS. BY SUNDAY...MODEL SOLUTIONS BEGIN TO DIVERGE WITH THE LARGE-SCALE FLOW. THIS IS BASED ON A DIFFERENCE IN TIMING OF A STRONG SHORTWAVE TROUGH MOVING OUT OF THE GULF OF ALASKA INTO THE PACIFIC NORTHWEST. THE ECMWF IS A BIT MORE PROGRESSIVE AND QUICKER...MOVING IT INTO THE NORTHERN ROCKIES BY MONDAY MORNING. THIS FASTER SOLUTION DOESN/T ALLOW FOR THE UPPER LEVEL PATTERN TO AMPLIFY MUCH AND KEEPS THE FLOW FAIRLY ZONAL PRIOR TO THIS SHORTWAVE MOVING INTO THE PLAINS MONDAY NIGHT AND TUESDAY. THE SLOWER GFS DOES/T BRING THE TROUGH ONSHORE UNTIL MONDAY NIGHT...WHICH LEADS TO MUCH STRONGER AMPLIFICATION OF THE RIDGING DOWNSTREAM OVER THE PLAINS FOR EARLY IN THE WEEK. CONFIDENCE IS LOW IN THE SUNDAY/MONDAY TIME-FRAME AND USED A BLEND OF THE LONG-RANGE MODELS FOR THE FORECAST...BUT TRENDED CLOSER TO THE ECMWF AS THE NEW 03.00Z GFS IS TRENDING TOWARDS A FASTER/LESS AMPLIFIED SOLUTION. THIS WOULD SUGGEST COOLER TEMPERATURES FOR SUNDAY AND MONDAY...WITH DRY CONDITIONS SUNDAY AND CHANCES FOR SHOWERS AND THUNDERSTORMS MONDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 113 PM CDT TUE JUN 3 2014 BUSY AFTERNOON WITH STRONG TO SEVERE THUNDERSTORMS. IMPACT ALREADY AT KVTN AND EXPECTED THE STORMS TO IMPACT KVTN AND POINTS SOUTH AND EAST. LESS CONFIDENCE FOR KLBF AS DEVELOPMENT EXPECTED NEAR THE TERMINAL...AND COULD BE FURTHER EAST. THIS AFTERNOON INTO THE EVENING WE WILL CONTINUE TO MONITOR CLOSELY AND WATCH FOR AMENDMENTS AS IMPACT FOR THUNDERSTORM TIMING BECOMES MORE CERTAIN. OVERNIGHT ACTIVITY PUSHES EAST...HOWEVER MODELS IN GOOD AGREEMENT WITH LOW IFR CIGS/FOG DEVELOPING OVERNIGHT INTO THE EARLY MORNING HOURS. VFR CONDITIONS DEVELOP BY MID MORNING ACROSS THE ENTIRE AREA. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...SPRINGER SHORT TERM...SPRINGER LONG TERM...BROOKS AVIATION...MASEK
Hazardous weather outlook, Jun 3, 5:08 AM CDT, 9 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 508 AM CDT TUE JUN 3 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-041015- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 508 AM CDT TUE JUN 3 2014 /408 AM MDT TUE JUN 3 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. THERE IS A RISK OF SEVERE THUNDERSTORMS IN MUCH OF WESTERN AND NORTH CENTRAL NEBRASKA TODAY. SEVERE THUNDERSTORMS ARE LIKELY IN AN AREA FROM A LINE FROM CODY IN NORTHERN CHERRY COUNTY THROUGH HYANNIS...ARTHUR AND NORTH PLATTE TO CURTIS AND TO THE NORTH AND EAST. IN THAT AREA...LARGE HAIL AND DAMAGING WIND IS LIKELY AND TORNADOES ARE POSSIBLE. SEVERE THUNDERSTORMS ARE ALSO POSSIBLE IN THE EASTERN PANHANDLE AND EXTREME SOUTHWEST NEBRASKA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN WEDNESDAY NIGHT AND THURSDAY. IN FACT...BECAUSE OF A FRONT SHIFTING BACK AND FORTH ACROSS THE CENTRAL PLAINS...THUNDERSTORMS ARE POSSIBLE EACH DAY THROUGH SATURDAY EVENING WITH THE HIGHEST PROBABILITY FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL PROBABLY BE NEEDED IN CENTRAL AND NORTH CENTRAL NEBRASKA FROM NOON UNTIL ABOUT 7 PM CDT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) JRS
In the hours before
Local storm report, Jun 3, 1:33 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
133 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM TSTM WND DMG 7 N BASSETT 42.68N 99.54W
06/03/2014 ROCK NE EMERGENCY MNGR
EMERGENCY MANAGER RELAYED REPORT FROM BASSETT FIREMAN OF
WIND DAMAGE FROM 7 MILES NORTH OF BASSETT EAST SOUTHEAST
OF NEWPORT ABOUT 15 MILES OF DAMAGE. REPORTS OF GRAIN
BINS, PIVOTS AND POWER LINES DOWN.
&&
JGOMEZLocal storm report, Jun 3, 1:47 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
147 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM TORNADO 1 W BASSETT 42.58N 99.56W
06/03/2014 ROCK NE TRAINED SPOTTER
TRAINED SPOTTER REPORTED A TORNADO AROUND 1230 PM RELAYED
BY EM DOUG FOX.
&&
JGOMEZLocal storm report, Jun 3, 1:49 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
149 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM HAIL 1 NE PAGE 42.41N 98.40W
06/03/2014 E1.75 INCH HOLT NE PUBLIC
&&
JGOMEZLocal storm report, Jun 3, 2:08 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
208 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM TORNADO 1 NW BASSETT 42.59N 99.55W
06/03/2014 ROCK NE STORM CHASER
AN UNCONFIRMED REPORT OF A BRIEF TORNADO 1 TO 1 1/2 MILES
NORTHWEST OF BASSETT BY STORM CHASER.
&&
JGOMEZLocal storm report, Jun 3, 2:31 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
231 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM HAIL SE STUART 42.60N 99.14W
06/03/2014 E1.75 INCH HOLT NE PUBLIC
0120 PM HAIL S NEWPORT 42.60N 99.33W
06/03/2014 E1.75 INCH ROCK NE PUBLIC
&&
JGOMEZSpecial weather statement, Jun 3, 2:34 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 234 PM CDT TUE JUN 3 2014 NEZ007-010-032015- BOYD NE-HOLT NE- 234 PM CDT TUE JUN 3 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HOLT AND EASTERN BOYD COUNTIES UNTIL 315 PM CDT... AT 233 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES SOUTHWEST OF BUTTE...OR 13 MILES SOUTHWEST OF SPENCER...MOVING EAST AT 40 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... SPENCER... BUTTE... ANOKA... BRISTOW... GROSS... LYNCH... MONOWI... HULL LAKE STATE WILDLIFE MANAGEMENT AREA... PARSHALL BRIDGE STATE WILDLIFE MANAGEMENT AREA... ANNCAR... MIDWAY... SPENCER DAM... SCOTTVILLE... REDBIRD STATE WILDLIFE MANAGEMENT AREA... DORSEY... THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BUTTLER
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 10:54 AM CDT | Severe Thunderstorm Warning | LBF | Cherry | 36 min |
| Jun 3, 11:13 AM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha | 47 min |
| Jun 3, 11:59 AM CDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha, Rock | 46 min |
| Jun 3, 12:41 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Keya Paha, Rock | 49 min |
| Jun 3, 1:16 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 44 min |
| Jun 3, 3:47 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Loup, Rock | 58 min |
| Jun 3, 3:58 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 47 min |
| Jun 3, 4:08 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 52 min |
| Jun 3, 4:18 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Wheeler | 42 min |
| Jun 3, 4:32 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Thomas | 43 min |
| Jun 3, 4:42 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 48 min |
| Jun 3, 4:53 PM CDT | Severe Thunderstorm Warning | LBF | Wheeler | 39 min |
| Jun 3, 4:57 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Grant | 48 min |
| Jun 3, 5:11 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Thomas | 49 min |
| Jun 3, 5:24 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 51 min |
| Jun 3, 5:54 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Garfield, Loup | 51 min |
| Jun 3, 5:57 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 63 min |
| Jun 3, 6:05 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Wheeler | 40 min |
| Jun 3, 6:10 PM CDT | Severe Thunderstorm Warning | LBF | Garden, Grant | 30 min |
| Jun 3, 6:20 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 55 min |
| Jun 3, 6:41 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Wheeler | 49 min |
| Jun 3, 6:47 PM CDT | Severe Thunderstorm Warning | LBF | Garden | 58 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.